# SDR TZD2009F00000

- Difficulty date: April 25, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N9200M
- Make and model: Lear 60LEAR
- Aircraft serial: 132
- Engine: Pwa PW305A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Part serial: 81350821
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT UPON LANDING, HE NOTICED THE LT MLG INBD TIRE WAS MISSING MOST OF ITS TREAD.  SIDE WALLS INTACT.  PILOT NOT ABLE TO DETERMINE IF TIRE  SEPARATION OCCURRED DURING TAKEOFF OR LANDING.  NO INDICATION OF ANY DIFFICULTIES DURING EITHER TAKEOFF OR LANDING.  (K)
